# SDR 2022F00443

- Difficulty date: October 7, 2022
- Submitted: November 3, 2022
- Operation: General aviation
- Aircraft: N142J
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5752
- Aircraft time: 6,666 hours, 3,559 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Misrigged
- Part time: 6,666 hours, 3,559 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NO DEFECT IN MATERIAL OR PARTS EXISTS.  THIS WAS A PROBLEM EXACERBATED BY THE INCORRECT RIGGING OF THE THROTTLE ASSY. TO THE ENGINE.  DURING MAINTENANCE THE #1 ENGINE FUEL CONTROLER WAS REPLACED.  THE MAINTENANCE TEAM REQUESTED PICTURES OF ENGINE INSTRUMENTS WHILE IN STABLE CRUISE FLIGHT AND WITH POWER TO IDLE IN A DECENT.  WHEN THE POWER WAS REDUCED TO IDLE FOR DECENT, THE #1 ENGINE FLAMED OUT.  AN EMERGENCY WAS DECLARED AND THE CREW FOLLOWED THE APPROPRIATE MANUFACTURERS CHECKLISTS AND WHEN THE APPROPRIATE ALTITUDE WAS REACHED A WINDMILLING START WAS COMPLETED.  THE #1 ENGINE WAS RESTARTED WITHOUT INCIDENT AND THE FLIGHT WAS CONCLUDED WITHOUT FURTHER INCIDENT.  DUNCAN MAINTENANCE FROM BATTLE CREEK TRAVELLED TO HOU AND RE-RIGGED BOTH ENGINES.  DUNCAN INFO. HTTPS://WWW.DUNCANAVIATION.AERO/LOCATIONS/BTL
14 CFR 145 REPAIR STATION CRS# EBVR450D
